# SDR DALA1504109263

- Difficulty date: February 18, 2012
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fastener
- Condition: Unknown
- Location: Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PYLON AFT SPRT FITTING UPPER FASTENERS REPLACED IAW AA 5440-01069.
